A Revisited Tauberian Theorem for Which Slow Decrease with Respect to a Weight Function is a Tauberian Condition for the Weighted Mean Summability of Integrals over R+


Creative Commons License

ÇANAK İ.

4th International Conference of Mathematical Sciences (ICMS), ELECTR NETWORK, 17 - 21 June 2020, vol.2334 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2334
  • Doi Number: 10.1063/5.0042366
  • Country: ELECTR NETWORK
  • Keywords: Weighted mean method of summability, Tauberian conditions and theorems, slow decrease with respect to a weight function

Abstract

In this extended abstract, we present an alternative proof of a Tauberian theorem of slowly decreasing type with respect to the weight function due to Karamata [5] for the weighted mean summable real-valued integrals over R+ := [0, infinity).